Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/102118
Название: | Bernoulli substitution in the Ramsey model: Optimal trajectories under control constraints |
Авторы: | Krasovskii, A. A. Lebedev, P. D. Tarasyev, A. M. |
Дата публикации: | 2017 |
Издатель: | Maik Nauka-Interperiodica Publishing |
Библиографическое описание: | Krasovskii A. A. Bernoulli substitution in the Ramsey model: Optimal trajectories under control constraints / A. A. Krasovskii, P. D. Lebedev, A. M. Tarasyev. — DOI 10.1134/S0965542517050050 // Computational Mathematics and Mathematical Physics. — 2017. — Vol. 57. — Iss. 5. — P. 770-783. |
Аннотация: | We consider a neoclassical (economic) growth model. A nonlinear Ramsey equation, modeling capital dynamics, in the case of Cobb-Douglas production function is reduced to the linear differential equation via a Bernoulli substitution. This considerably facilitates the search for a solution to the optimal growth problem with logarithmic preferences. The study deals with solving the corresponding infinite horizon optimal control problem. We consider a vector field of the Hamiltonian system in the Pontryagin maximum principle, taking into account control constraints. We prove the existence of two alternative steady states, depending on the constraints. A proposed algorithm for constructing growth trajectories combines methods of open-loop control and closed-loop regulatory control. For some levels of constraints and initial conditions, a closed-form solution is obtained. We also demonstrate the impact of technological change on the economic equilibrium dynamics. Results are supported by computer calculations. © 2017, Pleiades Publishing, Ltd. |
Ключевые слова: | MATHEMATICAL MODELING OPTIMAL GROWTH PROBLEM PONTRYAGIN’S MAXIMUM PRINCIPLE STEADY STATES |
URI: | http://elar.urfu.ru/handle/10995/102118 |
Условия доступа: | info:eu-repo/semantics/openAccess |
Идентификатор РИНЦ: | 31041860 |
Идентификатор SCOPUS: | 85020676683 |
Идентификатор WOS: | 000403459000002 |
Идентификатор PURE: | 1927004 |
ISSN: | 9655425 |
DOI: | 10.1134/S0965542517050050 |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85020676683.pdf | 472,05 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.